# SDR AALA20141226006

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 97 hours, 38 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Condition: Abnormal
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING WAS UNEVENTFUL & ACFT WAS OVERWEIGHT.  STRONG SMELL OF SMOKE IN FLIGHT COMPARTMENT & CABIN FROM FLIGHT ATTENDANT JUMP SEAT TO ROW 4.  TROUBLESHOOTING FOUND L1 DOOR AREA HEATER CB POPPED.  REPLACED L1 DOOR AREA HEATER IAW MM 21-45-01.  OPERATIONS CHECKED GOOD.
